# SDR ASAA2012071192528

- Difficulty date: July 1, 2012
- Submitted: July 14, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 15,606 hours, 5,011 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 7376
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,717 hours, 3,480 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, THE LT AND RT DUCT PRESSURE HAD A SPLIT OF APPROXIMATELY 20 PSI.  THE SPLIT REDUCED TO ABOUT 8 PSI AT TOP OF CLIMB.  AFTER LEVEL AT 350 THE LT DUCT READ 40 AND THE RT DUCT WAS 37 PSI.  NOTE CLIMB PRESSURES LT 17, RT SIDE WAS 38 PSI.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENG BLEED AIR SYS HEALTH CHECK REF T/C NG-36WC-00001.  PRECOOLER CONT VALVE FAILS - CLOSES TOO SOON. NO OTHER DEFECTS FOUND ON HEALTH CHECK T/C.  REPLACED NR 1 ENG PRECOOLER CONT VALVE REF MM 36-12-02-000-801 & -400-801.  ACCOMPLISHED BLEED AIR OPS TEST & REPAIR CONFIRMATION REF MM 36-11-00-710-801 & FIM 36-10-00-810-807.  NO OPS DEFECTS NOTED.
